| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The patient underwent percutaneous transluminal angioplasty (pta).The target lesion was located in the common iliac artery.After a.035 unspecified guidewire was inserted, an 8.0 x 60, 135cm mustang balloon catheter was advanced for dilation; however, the balloon ruptured.The procedure was completed with another of same device.No patient complications were reported.
Event or Problem Description
It was reported that balloon rupture occurred.The patient underwent percutaneous transluminal angioplasty (pta).The target lesion was located in the common iliac artery.After a.035 unspecified guidewire was inserted, an 8.0 x 60, 135cm mustang balloon catheter was advanced for dilation; however, the balloon ruptured.The procedure was completed with another of same device.No patient complications were reported.It was further reported that the stenosed target lesion was totally occluded located in the severely tortuous and severely calcified common iliac artery.
Additional Manufacturer Narrative
B5 - describe event or problem updated.